# SDR IPXA2020083159650

- Difficulty date: August 31, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING ACCESS DOOR 636AB LOWER SKIN CUT-OUT FASTENER HOLE HAS 5 EA CRACKS.  REPAIRED RT WING ACCESS DOOR 636AB SKIN CUT-OUT FASTENER HOLES IAW SRM 57-20-02 REPAIR 5 (MINOR).
